# SDR 98FDEA00455

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- System (JASC): 2120 · Air Distribution System
- Part: Flex Duct
- Condition: Torn
- Location: Nr 1 Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STA-ORD - UNABLE TO CONTROL CABIN PRESS IN ANY MODE.  CABIN ALT CLIMB AT RATE EXCEED AUTO-SCHEDULE AND AT LEVEL OFF CONTINUE TO CLIMB AT 300 TO 400 FPM.  UNABLE TO GAIN CONTROL USING STBY PRESS OR MANUAL PRESS PER RED TABS.  CABIN ALT EXCEED 10000 AND EMERGENCY PROC ACCOMPLISHED AND DESCENT AND DIVERT TO ORD.  FOUND NR 1 PACK OUTPUT DUCT APART AT FLEX DUCT.  ALSO, FOUND FLEX DUCT TORN.  REPLACED FLEX DUCT, LEAK CHECKED GOOD.  PRESSURIZED A/C.  HELD PRESS UP TO 2.0 PSID.  IPC REF 21-54-01-01 SHEET 4 ITEM 563 P/N DUO1006-28-20.
